# SDR SWAA2023091989059

- Difficulty date: August 13, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB TRAILING EDGE AROUND HOLES RT WING 2023-506795<[01] TOOL USED CALIPER PN:500-197-30; SN:15120589; DUE DATE: 13-FEB-24.;[02] EQUIPMENT P/N EPOCH 650; S/N 201036102; DUE DATE 16-SEP-23 WAS USED.;[03] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 18165044 DUE DATE: 26-MAR-24.;[04] TOOL USED: SCALE P/N: SPX621 S/N: 8340225469 DUE DATE: 20-JUL-24.;[05] TOOL USED: SCALE P/N: 91847 S/N: AE-409313 DUE DATE: 13-JUN-24.;[06] TOOL USED: ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190984811; DUE DATE: 24-JAN-24;[07] TOOL USED: MULTIMETER PN: FLUKE 87; S/N: 44560136; DUE DATE: 07-MAR-24;[08] REPAIRED ACCESS PANEL 661BB TRAILING EDGE RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[09] TASK COMPLETED.
